Pfaffian solution of a semi-discrete BKP-type equation and its source generation version

Hong Yan Wang*, Juan Hu, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

7 Citations (Scopus)

Abstract

The pfaffian solution of a semi-discrete BKP-type equation is obtained at first, then utilizing the source generation procedure, this equation with self-consistent sources (BKPESCS) is presented and its pfaffian solutions are derived. Finally, a bilinear Bäcklund transformation for the semi-discrete BKPESCS is given.

Original languageEnglish
Pages (from-to)13385-13394
Number of pages10
JournalJournal of Physics A: Mathematical and Theoretical
Volume40
Issue number44
DOIs
Publication statusPublished - 2 Nov 2007

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Modelling and Simulation
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'Pfaffian solution of a semi-discrete BKP-type equation and its source generation version'. Together they form a unique fingerprint.

Cite this